Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hair thinning
Apr 11, 2010

I was just diagnosed 3-23-10, and my tcell count at 600 and my vrl load at 1400..im on atripla1/day and isentress 2x daily till my genome comes back....could the thinning of hair have anything to do with it? Its not a lot of hair loss at all, but i noticed im seeing more of my scalp than ususal.

Response from Dr. Holodniy

It is unlikely that HIV or those meds would be causing hair loss. Assuming you are male and older, than male pattern baldness (your underlying genetics) is the most likely. Other things like low thyroid function could be causing it as well.



Previous
CD4 and Viral Load
Next
High helper/suppressor ratio?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement